# SDR USAA069907

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CIRCUMFERENTIAL AT BS 930 STRINGER 13L.  INSTALLED FUSELAGE FRAME REPAIR AT BS 930 BETWEEN STRINGER 11 AND STRINGER 12, AND BETWEEN STRINGER 13 AND STRINGER 14 LEFT.  MATERIAL USED, 7075-T6, .125 INCH, 14.5 INCH BY 1.25 INCH.  REPAIR INSTALLED IAW SB 727-52-0162.  (M)
